# SDR 2001UALA00467

- Difficulty date: April 7, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 4,272 hours, 1,457 cycles
- Engine: Pwa PW4052
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Condition: Faulty
- Location: Ils System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOST BOTH LOC AND GS SIGNALS ON BOTH CAPT AND FO'S SIDE ON FINAL APPROACH.  *S/D*  DUE TO AIR DATA COMPUTER FAULT CODES, THE LEFT AIR DATA COMPUTER WAS REPLACED.  ON THE NEXT FLIGHT LEG THE FIRST OFFICER'S GLIDESLOPE AND LOCALIZER FLAGS WERE ON AND OFF DURING FINAL.  THE RIGHT MULTI MODE RECEIVER PART NUMBER  WAS REPLACED AND OPS CHECK GOOD.  ILS SYSTEM OPERATION HAS BEEN NORMAL TO DATE.  BOTH REMOVED UNITS WERE CHECKED IN THEIR RESPECTIVE COMPONENT SHOP AND THERE WERE NO FAULTS FOUND IN BOTH CASES.
